# SDR SWIA202055666

- Difficulty date: December 7, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Corroded
- Location: Flap Hingebox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L OUTBOARD FLAP OUTBOARD HINGEBOX BUTE DOOR ACCTUATOR SPRING HAS SURFACE CORROSION.  C-CHECK RO 1/28/2021.  REMOVED AND REINSTALLED LT OUTBOARD FLAP OUTBOARD HINGEBOX BUTE DOOR ACTUATOR FOR ACCESS, IAW CRJ 200 AMM 27-54-25-000-801/400/801.  REMOVED AND REPLACED LT OUTBOARD FLAP OTBD HINGEBOX ACTUATOR SPRING, IAW BOMBARDIER CMM 27-54-25.
